Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
This article is available for purchase or by subscription. See below.
An indecomposable $PD_3$–complex : II

Jonathan A Hillman

Algebraic & Geometric Topology 4 (2004) 1103–1109

arXiv: math.AT/0412248

Abstract

We show that there are two homotopy types of PD3–complexes with fundamental group S3 Z2ZS3, and give explicit constructions for each, which differ only in the attachment of the top cell.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 34.235.143.190 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
indecomposable, Poincaré duality, $PD_3$–complex
Mathematical Subject Classification 2000
Primary: 57P10
Secondary: 55M05
References
Forward citations
Publication
Received: 4 August 2004
Accepted: 16 November 2004
Published: 25 November 2004
Authors
Jonathan A Hillman
School of Mathematics and Statistics F07
University of Sydney
NSW 2006
Australia